5 doctors weighed in:

Had blood clot in right leg on blood thinner, tonite had sharpe pain top of right hip and lower right side of tummy. What could b the cause of pain?

5 doctors weighed in
Dr. Carlo Contreras
Surgery - Oncology
3 doctors agree

In brief: DId it go away?

If the pain went away within an hour or so, it's unlikely to be anything serious.
If the pain persists, or gets worse, then it could be abnormal bleeding within your abdominal wall, or within your abdominal cavity. These would be reasons to seek prompt medical attention, in case your blood thinner medication needs to be adjusted.

In brief: DId it go away?

If the pain went away within an hour or so, it's unlikely to be anything serious.
If the pain persists, or gets worse, then it could be abnormal bleeding within your abdominal wall, or within your abdominal cavity. These would be reasons to seek prompt medical attention, in case your blood thinner medication needs to be adjusted.
Dr. Carlo Contreras
Dr. Carlo Contreras
Thank
Dr. Stephen Smith
Surgery - Vascular

In brief: Need more info

If you are taking therapeutic doses of blood thinners then you should be protected from further thrombosis.
It is likely that you are more aware of normal aches and pains after having a deep vein thrombosis. However, if the pains continue they may need further evaluation.

In brief: Need more info

If you are taking therapeutic doses of blood thinners then you should be protected from further thrombosis.
It is likely that you are more aware of normal aches and pains after having a deep vein thrombosis. However, if the pains continue they may need further evaluation.
Dr. Stephen Smith
Dr. Stephen Smith
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors